| Model Number |
EVPROPLUS-29US |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Dyspnea (1816); Fatigue (1849); Cusp Tear (2656)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that 6 years and 2 months following implantation of a transcatheter aortic valve (tav), the patient experienced shortness of breath and fatigue.Subsequently, a tear in the leaflet of the tav was identified.In response, the tav was explanted and a 23mm non-medtronic (edwards lifesciences inspiris resilia) surgical aortic valve was implanted.Per the physician, the tav caused or contributed to the patient symptoms.Additional information was received to report two tav leaflets were torn.The tav was explanted and replaced approximately one week after identification.
Event or Problem Description
Additional information was received that approximately 5 years and 4 months following the valve implant, the patient symptoms of shortness of breath and fatigue were first observed.Per the physician, the cause of the torn leaflets was not known.
Event or Problem Description
It was reported that 6 years and 2 months following implantation of a transcatheter aortic valve, a tear in the leaflet of the valve was identified.Subsequently, the patient experienced shortness of breath and fatigue.In response, the transcatheter aortic valve was explanted and a non-medtronic surgical aortic valve was implanted.Per the physician, the valve did cause or contribute to the patient symptoms.
Additional Manufacturer Narrative
Updated data: b5.Additional codes.F1905 replaced f1901.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: a2 b3 b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.